My little 5 month old baby has sweaty hands and feet. Why?

Abnormal. Too much clothing is the first thing to thnk about. If not, then this is due to increased activity of the sympathetic branch of the autonomic nervous system. See yhoyur pediatrician.

Related Questions

Okay...So I am an 18 year old female and I have been experiencing weird symptoms now for a long time and almost could not collec diagnosed with ADHD about a year ago. Taking 60 mg vyvanse. Also, aware that I have axiety problems and sweaty hands and feet

The . The most important thing that needs to happen is differentiating a diagnosis of anxiety versus possible side effects from vyanse. Vyanese can cause the following adverse effects (ae's)-in addition to others.. Uncontrollable shaking of a part of the body irritability mood swings frenzied behavior sweating it sounds more like you are likely dealing with adverse reactions from your medication than an anxiety disorder. This should be brought to the attention of your doctor right away. After a careful directed history a diagnosis should be made. If the medication is the cause, then ou may need to have the dose lowered or be switched to a different medication; if anxiety disorder is diagnosed, there are different medications for that. In the meantime i would take a break from dangerous physical activities until this issue is resolved. Good luck. Read more...
ADHD a misdiagnosis. 70% of people labeled adhd are misdiagnosed. Vyvanse (lisdexamfetamine) can create anxiety and sweaty hands and feet if you didn't have it before hand. What is your pasion? Read more...

Having anxiety, sweaty hands and feet. Chest tightness with little sharp pains here and there. Had my blood pressure and sugar checked 160/85... 80?

See a doctor for BP. Your BP is high enough to be of concern even without the emotional symptoms you describe. Seek treatment to avoid the consequences of your cardio-vascular problems since men approaching middle adulthood can run into problems with untreated hypertension. That physician can refer you to a therapist for the anxiety issues if you agree to it. Take care of yourself. Read more...